# SDR IPXA2017030614778

- Difficulty date: February 13, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75452
- Condition: Corroded
- Location: Bs 1245-1335
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LONGERON 28R HAS CORROSION BETWEEN BS 1245 AND 1335.  REPAIREDTHE LONGERON IAW EA 011-5310-01-A6675 REV I/R AND EO MD11-5310-63486-A.
